Remark on the structure of the range of second order nonlinear elliptic operator

Pavel Drábek; Petr Tomiczek

Commentationes Mathematicae Universitatis Carolinae (1989)

  • Volume: 030, Issue: 3, page 455-464
  • ISSN: 0010-2628

How to cite

top

Drábek, Pavel, and Tomiczek, Petr. "Remark on the structure of the range of second order nonlinear elliptic operator." Commentationes Mathematicae Universitatis Carolinae 030.3 (1989): 455-464. <http://eudml.org/doc/17759>.

@article{Drábek1989,
author = {Drábek, Pavel, Tomiczek, Petr},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {semilinear problems; nonlinearities with linear growth; strong solution; first eigenvalue},
language = {eng},
number = {3},
pages = {455-464},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Remark on the structure of the range of second order nonlinear elliptic operator},
url = {http://eudml.org/doc/17759},
volume = {030},
year = {1989},
}

TY - JOUR
AU - Drábek, Pavel
AU - Tomiczek, Petr
TI - Remark on the structure of the range of second order nonlinear elliptic operator
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1989
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 030
IS - 3
SP - 455
EP - 464
LA - eng
KW - semilinear problems; nonlinearities with linear growth; strong solution; first eigenvalue
UR - http://eudml.org/doc/17759
ER -

References

top
  1. Amann H., Ambrosetti A., Mancini G., Elliptic equations with noniveriible Fredholm linear part and bounded nonlinearities, Math. Z. 158 (1978), 179-194. (1978) Zbl0368.35032MR0481498
  2. Bers L., John F., Schechter M., Partial Differential Equations, Interecience, New York, 1964. (1964) Zbl0126.00207MR0163043
  3. Drábek P., Bounded nonlinear perturbations of second order linear elliptic problems, Comment. Math. Univ. Carolinae 22 (1981), 215-221. (1981) Zbl0461.35036MR0620358
  4. Drábek P., On the resonance problem with nonlinearity which has arbitrary linear growth, J. Math. Analysis and Appl. 127 (1987), 435-442. (1987) Zbl0642.34009MR0915069
  5. de Figueiredo D. G., Ming-Ni W., Perturbations of second order linear elliptic problems by nonlinearities without Landesman - Lazer condition, Nonlinear Analysis T.M.A. 3 (1979), 629-634. (1979) Zbl0429.35035MR0541873
  6. Gupta Ch. P., Solvability of a boundary value problem with the nonlinearity satisfying a sign condition, J. Math. Analysis and Appl. 129 (1988), 482-492. (1988) Zbl0638.34015MR0924305
  7. Iannacci R., Nkashama M. N., Ward J. R., Jr., Nonlinear second order elliptic partial differential equations at resonance, Trans. Amer. Math. Society 311 (1989), 711-726. (1989) Zbl0686.35045MR0951886
  8. Kufner A., John O., Fučík S., Function Spaces, Academia, Praha, 1977. (1977) Zbl0364.46022MR0482102

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.